# SDR 99ZZZX3309

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N564RA
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0365115
- Engine: Lyc IO540S1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam Follower
- Part number: AB382585
- Condition: Loose
- Location: Magneto
- Part time: 228 hours
- Component: S6LN1209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DEAD MAGNETO ON SECOND LEG OF TRIP.  MAGNETO REMOVED AND BREAKER COMPARTMENT INSPECTED REVEALING THE CAM FOLLOWER ON THE CONTACT POINTS WAS NO LONGER SECURED TO THE SPRING BY THE TWO SMALL STAINLESS STEEL RIVETS.  REPLACED CONTACT BREAKER POINTS.
